# SDR C1HA200186007

- Difficulty date: June 30, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Engine: Pwa JT8D17
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT8D17
- Part serial: 688719
- Condition: Fod
- Location: #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, D

## Discrepancy

#2 eng EPR dropped from 2.19 to 2.12 after liftoff #2 power lever @ firewall 3 to 4 inches further than 1 or 3. Air return/Return to block.Action Taken:Inspection found internal compressor damage. Removed and replaced #2 engine.
